Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swollen ankle after sprain, taking Celebrex, redness increasing. Normal?

I sprained my ankle real bad 5 days ago. It swelled big, so I kept ice on it. And the doctor told me to increase my celebrex while the ankle is painful. It isn t all that painful, now, so I stopped taking the extra pill last night since it was upsetting my stomach . The whole time I ve had a red area right on the ankle bone that is red on both the inside and outside. The redness seems to be increasing. Is that normal?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The redness in the ankle area can be due to collection of blood or hematoma. Continued icing of the area will help in reducing the swelling and redness. Bony injury is likely. An X-ray is recommended to rule this out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor